MathSciNet Relay Station
MathSciNet bibliographic data
MR2735141 (2011m:35291) 35Q35 (35B65 76A05 76D03)
Jia, Yan; Zhang, Wenliang; Dong, Bo-Qing Remarks on the regularity criterion of the 3D micropolar fluid flows in terms of the pressure. Appl. Math. Lett. 24 (2011), no. 2, 199–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement